# SDR 2020FA0000453

- Difficulty date: October 22, 2020
- Submitted: October 22, 2020
- Operation: General aviation
- Aircraft: N864TX
- Make and model: Cessna 525
- Aircraft serial: 5250864
- Aircraft time: 901 hours, 843 cycles
- Engine: Wilint FJ441AP
- Engine time: 901 hours, 843 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Compressor
- Condition: Failed
- Location: Lt Engine
- Part time: 901 hours, 943 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE VIBRATION AND RUMBLE ON APPROACH AT 28,000.  ENGINE FAN IS STIFF TO ROTATE BY HAND.  CONTACTED WILLIAMS INTERNATIONAL AND STARTED CASE NR 201015-000093.  INSPECTED IP COMPRESSOR THROUGH INSPECTION HOLE AND NOTED IP COMPRESSOR BLADE MISSING/BROKE AND ADDITIONAL IP FOD DAMAGE.  INSPECTED FAN AND FAN STATOR THROUGH FROM OF ENGINE AND FOUND ADDITIONAL DAMAGE TO THE FAN STATOR, WHICH APPEARS TO BE CAUSED BY IP COMPRESSOR BLADE.  PROVIDED PHOTOS AND INFORMATION TO WILLIAMS PRODUCT SUPPORT.  THIS SDR HAS BEEN SUBMITTED BY A CANADIAN AIRCRAFT MAINTENANCE ORGANIZATION.  TEXTRON AVIATION CANADA.
